Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 45, NWS El Paso, TX

July 7, 2025El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Jul 7, 2025, 4:37 PM MDT for El Paso County, Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 7, 2025, 4:37 PM MDT (22:37 UTC)
Expired
Jul 7, 2025, 5:56 PM MDT
In force
79 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County El Paso County, TX

The radar

The El Paso radar (KEPZ), 45 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:57 AM MDT, 4 hours 40 minutes earlier. Its key messages:

  • Updated at 1157 AM MDT Mon Jul 7 2025
  • Temperatures above normal into next weekend.
  • Isolated to scattered thunderstorms expected daily with the highest chance for storms in the mountains.
Area forecast discussion, Jul 7, 11:57 AM MDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1157 AM MDT Mon Jul 7 2025

...New DISCUSSION, AVIATION, FIRE WEATHER...

.KEY MESSAGES...
Updated at 1157 AM MDT Mon Jul 7 2025

 - Temperatures above normal into next weekend.

 - Isolated to scattered thunderstorms expected daily with the
   highest chance for storms in the mountains.

&&

.DISCUSSION...
Issued at 1157 AM MDT Mon Jul 7 2025

Very little change in the pattern over the next week with the
upper high currently over NM/AZ border shifts westward and flow
over the area goes from NE to NW back to NE. Moisture over the
area gradually decreases as flow turns more NW and there is never
a good moisture tap directly from the Gulf. PW's in the 1.1-1.4"
range this morning but by Wed will be down to 0.8-1.1" and stay in
that range into the weekend. This is enough for daily storm
chances to start over the mountains and then some isolated storms
to move onto the lowlands. NBM PoPs seem a little overdone,
especially mid to late week with 50-70% over the southwest almost
daily given the 50+ degree dew point spreads forecast as high
temperatures approach or surpass 100. Thu to Fri look to be the
hottest days. EC says Thu is hottest, GFS says Fri. Looking at
ensemble means and spreads, seems there is better agreement Fri
will be the peak heating day. Doesn't look like a widespread Heat
Advisory day, but just around the El Paso area.

Going into Sun/Mon, as the flow turns more north and northeast,
moisture modestly increases but the overall flow is more
supportive of daily thunderstorms. Temperatures also look to cool
down back under 100 degrees.

&&

.AVIATION...
(18Z TAFS)
Issued at 1157 AM MDT Mon Jul 7 2025

P6SM FEW-SCT080-100 SCT-BKN120-150 through at least 06Z then
gradual decreasing clouds from N to S overnight. Storms have
already started firing over the mountains and similar to
yesterday, will develop outflows and isolated to scattered storms
will move onto the lowlands by mid afternoon and into the evening.
Winds gusts over 40KTS and 1-3SM TSRA with the strongest storms.
Confidence not high of storms hitting any terminal, but they will
be around and kept in PROB30. Winds generally east to southeast
AOB 12KTS.

&&

.FIRE WEATHER...
Issued at 1157 AM MDT Mon Jul 7 2025

There will be a gradual warming trend over the week with high
temperatures reaching 100-105 over most of the lowlands by Thu.
There will be some modest moisture still around but expect Min
RH's in the mid to upper teens in the lowlands with 20s and 30s in
the mountains. There will be a scattered storms daily in the
mountains with some moving onto the lowlands with the best chance
being through Tuesday. Winds will generally be under 15 mph but
with good mixing heights, vent rates will be very good through
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                  75 100  76 101 /  30  20  20  10
Sierra Blanca            69  92  70  92 /  10  20  20  10
Las Cruces               67  99  71  99 /  30  20  20   0
Alamogordo               69  97  70  97 /  10  30  10  10
Cloudcroft               51  73  53  74 /  10  50  10  30
Truth or Consequences    70 100  72 100 /  30  10  10  10
Silver City              64  94  67  94 /  30  30  30  40
Deming                   69 101  70 101 /  30  20  30  10
Lordsburg                69 100  72 102 /  30  20  30  20
West El Paso Metro       74  98  77  98 /  30  20  20  10
Dell City                69  95  70  96 /  10  20  10   0
Fort Hancock             73  99  75  99 /  10  20  20  10
Loma Linda               66  91  69  91 /  10  20  20  10
Fabens                   73 100  75  99 /  20  20  20   0
Santa Teresa             71  98  75  99 /  40  20  20   0
White Sands HQ           72  99  75  98 /  30  20  20  10
Jornada Range            66  99  69  99 /  30  20  10  10
Hatch                    69 102  72 102 /  30  20  20  10
Columbus                 72 101  74 101 /  40  20  30   0
Orogrande                69  95  71  96 /  20  20  10  10
Mayhill                  56  84  59  83 /  10  50  10  30
Mescalero                56  86  57  85 /  10  50  10  30
Timberon                 54  81  56  81 /  10  40  10  20
Winston                  59  91  62  92 /  30  20  20  30
Hillsboro                66  99  69  98 /  30  20  30  20
Spaceport                67  98  69  99 /  30  10  20  10
Lake Roberts             55  92  57  94 /  30  30  30  40
Hurley                   64  96  67  97 /  30  30  30  30
Cliff                    59  98  63 100 /  30  30  30  40
Mule Creek               58  96  62  98 /  30  30  30  30
Faywood                  66  95  69  96 /  30  20  30  30
Animas                   69 100  72 101 /  30  20  30  20
Hachita                  68  99  71  99 /  40  20  30  10
Antelope Wells           67  97  71  99 /  40  20  30  20
Cloverdale               64  94  70  95 /  30  30  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

FORECASTER...26-Grzywacz

In the hours before

Special weather statement, Jul 7, 1:11 PM MDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service El Paso TX
111 PM MDT Mon Jul 7 2025

TXZ422-424-071945-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
111 PM MDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUDSPETH COUNTY
THROUGH 145 PM MDT...

At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Sierra Blanca, moving southwest at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sierra Blanca, Indian Hot Springs, Frenchman Canyon, Big Box, and
Little Box.

This includes Interstate 10 in Texas between mile markers 109 and
110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3079 10519 3078 10521 3081 10522 3079 10526
      3083 10529 3081 10531 3084 10534 3085 10540
      3089 10540 3093 10547 3098 10552 3118 10533
      3102 10507 3077 10516 3078 10517 3077 10518
TIME...MOT...LOC 1911Z 030DEG 16KT 3107 10529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JG
Special weather statement, Jul 7, 2:19 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service El Paso TX
219 PM MDT Mon Jul 7 2025

NMZ408-426-072045-
Eastern Black Range Foothills NM-
Southern Gila Region Highlands/Black Range NM-
219 PM MDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT AND WEST
CENTRAL SIERRA COUNTIES THROUGH 245 PM MDT...

At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Emory Pass, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hillsboro and Portions of the Aldo Leopold Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3296 10785 3310 10784 3320 10754 3289 10753
TIME...MOT...LOC 2019Z 263DEG 14KT 3304 10777

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ZA
Special weather statement, Jul 7, 4:05 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service El Paso TX
405 PM MDT Mon Jul 7 2025

NMZ411-427-TXZ418-072230-
West Central Tularosa Basin/White Sands NM-
Southern Dona Ana County/Mesilla Valley NM-Western El Paso County TX-
405 PM MDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES THROUGH 430 PM MDT...

At 404 PM MDT, Doppler radar was tracking a strong thunderstorm near
Berino, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Anthony, Vado, Berino, Anthony Gap, Chamberino, Westway, Vinton, and
High Valley.

This includes the following highways...
 Interstate 10 in New Mexico between mile markers 154 and 164.
 Interstate 10 in Texas near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3216 10665 3214 10654 3196 10654 3203 10678
TIME...MOT...LOC 2204Z 009DEG 11KT 3210 10661

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ZA

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:11 PM MDTDust Storm WarningEPZLuna79 min
Jul 7, 11:41 AM MDTFlash Flood Warning Considerable damage threatEPZOtero2 hr
Jul 7, 2:03 PM MDTFlash Flood Warning Considerable damage threatEPZGrant2 hr
Jul 7, 2:19 PM MDTSpecial Weather StatementEPZSierra26 min
Jul 7, 4:01 PM MDTAreal Flood AdvisoryEPZSierra119 min
Jul 7, 4:05 PM MDTSpecial Weather StatementEPZDoña Ana25 min
Jul 7, 4:16 PM MDTSevere Thunderstorm WarningEPZDoña Ana44 min
Jul 7, 4:40 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Jul 7, 4:47 PM MDTAreal Flood AdvisoryEPZDoña Ana118 min
Jul 7, 5:12 PM MDTFlash Flood Warning Considerable damage threatEPZGrant78 min
Jul 7, 5:22 PM MDTSpecial Weather StatementEPZSierra23 min
Jul 7, 5:44 PM MDTSpecial Weather StatementEPZDoña Ana31 min
Jul 6, 6:03 PM MDTAreal Flood AdvisoryEPZEl Paso117 min
Jul 6, 6:07 PM MDTSpecial Weather StatementEPZEl Paso23 min
Jul 6, 6:28 PM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Jul 6, 7:52 PM MDTSpecial Weather StatementEPZHudspeth23 min
Jul 6, 7:57 PM MDTSevere Thunderstorm WarningEPZHudspeth20 min
Jul 7, 1:11 PM MDTSpecial Weather StatementEPZHudspeth34 min
Jul 7, 1:29 PM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Jul 7, 2:41 PM MDTAreal Flood AdvisoryEPZHudspeth2 hr
Jul 7, 3:36 PM MDTDust Storm AdvisoryEPZEl Paso39 min
Jul 7, 4:22 PM MDTAreal Flood AdvisoryEPZEl Paso15 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.